On duality inducing automorphisms and sources of simple modules in classical groups

Kessar, R. (2009). On duality inducing automorphisms and sources of simple modules in classical groups. Journal of Group Theory, 12(3), pp. 331-349. doi: 10.1515/JGT.2008.081

[img]
Preview
PDF
Download (353kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1892

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics